# SDR SWAA2023013088009

- Difficulty date: January 4, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAS EXPOSED FIBERS SHOWING.<[01] REMOVED AND REPLACED CABIN FLOOR PANEL 231XF PER AMM 53-21-00.
